skin-hair-icon

WHITE LIQUID(SEBBORHETIC)

I've Sebborheic Dermatitis. As my dermatologist said, I apply Ketaconazole lotion on my scalp once a week. It was under control. But suddenly, A White, gel like, sticky liquid is oozing out from my scalp. It smells bad & it makes my hair look bad. All this makes me lose hope on my medicines(VERY COSTLY) for Sebborheic Dermatitis. 1. WHAT IS THIS LIQUID? 2. WHY IS IT OOZING OUT? 3.HOW TO STOP IT BEFORE IT COMES FOR THE NEXT TIME?.
views-icons 32 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on WHITE LIQUID(SEBBORHETIC)

doctor profile image
Dr. Manoj Waghmare Nagpur | Dermatologist
Answered
Seborrhoeic dermatitis is a chronic condition and requires long term Maintainence. You need to continue the Ketoconazole shampoo. Regarding the whitish liquid gel, the dermatologist may need to actually examined the lesion. It may be secondary bacterial infection. Better to get yourself examined by a dermatologist and get expert treatment.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hi. Greetings. This seems to be a very storage query. With the limited understanding of what you actually are suffering from , it's rather tough for me to advise online. For now I would suggest you to wash your scalp with a antifungal shampoo and see a qualified dermatologist near you at the earliest. Medicines for seborrhoeic dermatitis need not necessarily be expensive. Warm regards
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO